The three-dimensional matching problem in Kalmanson matrices

Polyakovskiy, Sergey, Spieksma, Frits CR and Woeginger, Gerhard J 2013, The three-dimensional matching problem in Kalmanson matrices, Journal of combinatorial optimization, vol. 26, no. 1, pp. 1-9, doi: 10.1007/s10878-011-9426-y.

Attached Files
Name Description MIMEType Size Downloads

Title The three-dimensional matching problem in Kalmanson matrices
Author(s) Polyakovskiy, SergeyORCID iD for Polyakovskiy, Sergey
Spieksma, Frits CR
Woeginger, Gerhard J
Journal name Journal of combinatorial optimization
Volume number 26
Issue number 1
Start page 1
End page 9
Total pages 9
Publisher Springer
Place of publication New York, N.Y.
Publication date 2013-07
ISSN 1382-6905
Keyword(s) computational complexity
combinatorial optimization
tractable case
science & technology
physical sciences
computer science, interdisciplinary applications
mathematics, applied
computer science
Language eng
DOI 10.1007/s10878-011-9426-y
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2011, The Authors
Persistent URL

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 44 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 01 May 2018, 17:01:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact